# SDR C1HA200282014

- Difficulty date: June 29, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 63,094 hours, 34,354 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Cover
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR LIGHT COVER BROKEN.  RESECURED LIGHT COVER AS REQUIRED.
